Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/120181


Title: Blow-up solutions of nonlinear differential equations.
Authors: Chen, Yung-Fu
蔡隆義
Tsai, Long-Yi
Contributors: 應數系
Date: 2005-10
Issue Date: 2018-09-27 17:17:11 (UTC+8)
Abstract: We consider the initial value problems for second order nonlinear differential equations of the form|u^'|^m^-^2u^'^'=u^pand the systemu"i^''=f"i(u"1,u"2),i=1,2.By using the energy method, some blow-up properties such as the life span, blow-up rates and blow-up constants are given and the asymptotic behavior of the global solution is also discussed.
Relation: Applied Mathematics and Computation, Volume 169, Issue 1, Pages 366-387
Data Type: article
DOI 連結: https://doi.org/10.1016/j.amc.2004.09.085
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML146View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing